New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

w82heal
New Member


Date Joined Jul 2017
Total Posts : 11
   Posted 7/16/2017 10:28 AM (GMT -6)   
Me again!

I can't stop crying. Could this be due to the increase of sertraline? I texted my counselor and he said this didn't sound right. He suggested I go back down to the level I was on before and contact the psychiatric nurse practitioner on Monday.

So last night instead of 150, I did take the 100. I still woke up today so sad. This feels like a roller coaster ride and I just want to get off. I want to feel happy again. I don't know what to do.

Can anyone help?

Myself 09
Veteran Member


Date Joined Dec 2009
Total Posts : 6072
   Posted 7/16/2017 12:57 PM (GMT -6)   
Raising and lowering dosages confuses your body. Any changes in medication will take 4-6 weeks before you really understand how the medication is being utilized by your body. Most undesirable side effects take 10-14 days to subside.

Side effects do happen--they are issues caused by the drug that are not desired. Many side effects noted can be completely unrelated to the medication, because when researchers study potential side effects, they note patient's concerns that happen to coincide with taking the med.

Look at it this way. You body is used to one thing. You change this, and your body gets confused. It reacts to the change by doing strange things. Eventually it gets used to the change--but if you keep changing, your body never knows what is coming next, and continues to respond oddly. This is true of all medications--but especially those that work by impacting the brain.

So--my suggestion is to try the increased dose for at least three weeks. You will find out several things--if this medication is helpful for your depression, what side effects are temporary,as part of your body getting used to the medication. You will get an indication of what side effects might stick around.

When I started wellbutrin--I had bad side effects--antsy, couldn't sleep, brain zaps, dry mouth, etc.. On day eleven, they were largely gone. The medication has very much helped me. I wouldn't have know this unless I waited out the side effects.

theHTreturns...
Elite Member


Date Joined Mar 2009
Total Posts : 19782
   Posted 7/16/2017 10:29 PM (GMT -6)   
welcome. myself 09 is right on the money. keep talking with ya doc, and keep posting for support.

BnotAfraid
Forum Moderator


Date Joined Apr 2012
Total Posts : 7101
   Posted 7/17/2017 7:53 PM (GMT -6)   
I agree,

You may need to switch meds altogether. Some do not work for people, where other do.
It is trial and error.

Peace
Trina
Moderator - Depression

"...when the gift of sight is cause enough for jubilation."
Billy Collins from the poem. HIGH

DX: reverse Trigeminal Neuralgia;Cluster headaches; Atypical face pain;Hemicrania Continua; raynauds;complex PTSD; recurring MDD,disassociative disorder;
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 23, 2017 3:09 PM (GMT -6)
There are a total of 2,886,211 posts in 316,689 threads.
View Active Threads


Who's Online
This forum has 157786 registered members. Please welcome our newest member, Georgio.
986 Guest(s), 15 Registered Member(s) are currently online.  Details
NicHostetler, imagardener2, Lapis_29, somegirl, Astronut, Purrrsiankitty, dacarte3, ArtAngel, The Dude Abides, Loutucky, tonyaraven, Uniform Charlie, Dmc695, Lwnsmld13, leo77


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer